# SDR MWEA020165

- Difficulty date: March 10, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 46,176 hours, 16,316 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Part serial: 8838398
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER ENGINE START THE LEFT ENGINE OIL PRESSURE WAS 56 PSI WITH THE OUTSIDE AIR TEMPERATURE -11 DEGREES FAHRENHEIT AND OIL TEMPERATURE WAS COLD.  THE LEFT FUEL HEAT WAS CYCLED TO WARM OIL TEMPERATURE AND LEFT OIL PRESSURE REDUCED TO 54 PSI AS TAKEOFF POWER WAS APPLIED, THE LEFT OIL PRESSURE INCREASED TO 56 PSI (ABOVE LIMIT).  REMOVED AND REPLACED THE OIL PRESSURE TRANSMITTER.  LEAK AND OPERATION CHECKS GOOD BY RUNNING NR 1 ENGINE, REFERENCE MAINTENANCE MANUAL 79-33-1.
